兰州交通大学学报
 Home |  About Journal |  Editorial Board |   |  Instruction |  Subscriptions |  Advertisement |  Contacts Us |  Messages | 中文
JOURNAL OF LANZHOU JIAOTONG UNIVERSITY  2017, Vol. 36 Issue (3): 118-121    DOI: 10.3969/j.issn.1001-4373.2017.03.021
Current Issue | Archive | Adv Search |
Maximal and Moment Inequalities for the Partial Sums of Sequences of the Product of the PA Sequences
FENG De-cheng, ZHOU Lin , ZHANG Xiao
(College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, Gansu, China)
版权所有 © 2011 《JOURNAL OF LANZHOU JIAOTONG UNIVERSITY》编辑部
技术支持 北京玛格泰克科技发展有限公司